Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV meds
Nov 11, 2013

Iam taking stocrin 3TC and AZT for almost 9 years now. Iam undetectable since the first period of starting! Iam 44 years old. My cd4 is decreasing all these years . When I started medication my cd4 was approx 450 very soon went to 850 but the last 4 years are around 300. The last test came 215! Iam healthy never got sick. I started to worry about that results. Shall I change medication even though iam undetectable? Do I take old fashion medication. Thanks

Response from Dr. Young

Hello and thanks for posting.

While your regimen is a bit dated by US and European standards, it's still quite commonly used (and recommended) in places where tenofovir-based treatment is not available.

Your declining CD4 cell count is indeed of concern, even with your undetectable viral load.

Though it's possible that your HIV medications (principally the AZT) could be playing a role, HIV medications would not be most likely cause. Other medication side effects, or medical conditions could be the culprit-- either way, a careful evaluation should help point towards the cause and remedy.

Hope that helps and good luck. Please let us know how things turn out. BY



Previous
stdcheck.com
Next
Food Grade Hydrogen Peroxide

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement